MAUDE Adverse Event Report: MAQUET GMBH CF BACK PLATE; TABLE AND ATTACHMENTS, OPERATING-ROOM

MAQUET GMBH CF BACK PLATE; TABLE AND ATTACHMENTS, OPERATING-ROOM
Model Number 143334AC
Medical Device Problem Codes Break (1069); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue involving one of our accessories ¿ 143334ac - carbon- fibre back plate for shoulder.According to the report, the accessory broke at the end of the surgery and fell to the floor.The incident occurred while the patient was still sedated on the operating table.The fall caused extubation, as the tube holder was attached to the accessory.The patient was assessed by both the surgeon and the anesthesiologist, with no injuries reported.However, we decided to report this issue due to the potential risk of serious injury if a similar incident, namely accessory breakage leading to the patient's extubation, was to reoccur.

Brand Name
CF BACK PLATE
Common Device Name
TABLE AND ATTACHMENTS, OPERATING-ROOM
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key22684775
Report Number8010652-2025-0000030
Device Sequence Number8936872
Product Code BWN
UDI-Device Identifier04046768072756
UDI-Public(01)04046768072756(11)221012
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number143334AC
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age32 YR
Patient SexMale
Patient Weight77 KG